Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Your thoughts SLS?? SLS

Posted by porkpiehat on November 2, 2017, at 13:58:54

In reply to Re: Your thoughts SLS?? porkpiehat, posted by SLS on October 23, 2017, at 15:19:00

> Hi.
>
> > Scott can you see a reasonably serious problem with me adding 5-10mgs parnate back after 6 days on Marplan 20-30 mgs? Even combined I'm at less than the target dosage for each.
>
> Your depression is severe and needs to be treated aggressively. I can fully appreciate the disturbances in cognition that you experience. Cognitive impairment is an index of depression severity.
>
> 20 years ago, I was desperate enough to combine Parnate and Effexor without my doctor's consent. He was extremely aggressive, but not reckless. I was reckless. I took a single, tiny dose of Effexor while on 120 mg of Parnate. I experienced an episode of serotonin syndrome of moderate intensity that lasted for several hours. The symptoms included muscle rigidity, and I was incoherent.
>
> I am not given to recommending the combining of MAOIs. That's not to say that it can't be done. However, I have never seen it done safely or successfully. For what you want to accomplish, would going up on the Marplan and adding a psychostimulant make sense?
>
> Can you describe the details of your experience with Nardil?
>
>
> - Scott
>
>
Hi Scott:

I was not on Nardil ever, rather 6mos Parnate and now Marplan. I've avoided the temptation to pop even half a pill of parnate. I did take 5mg ritalin earlier in the week. It helped concentration but did make me nervous and freezing cold...Prazosin helped a little but it's not a feeling I want to have often.

I wouldn't say my depression is severe or really treatment resistant, but rather atypical in that I can't tolerate a lot of other treatments despite their efficacy.

I'm wary of the stimulants. My experience with adding them to SSRIs and just the stim effect of parnate both had similar effects of paranoia and meanness and serious lack of empathy. Eww. But I recognize this and I can stop if I try again.

I'm thinking nortriptyline or clonidine might help with the anxiety/focus problems if they continue.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1095475
URL: http://www.dr-bob.org/babble/20161215/msgs/1095699.html